中国物理学会期刊网
Chin.Phys.B  2001, Vol.10 Issue (3): 177-180  DOI:10.1088/1009-1963/10/3/001
FORM INVARIANCE OF APPELL EQUATIONS
Department of Applied Mechanics, Beijing Institute of Technology, Beijing 100081, China

Abstract

The form invariance of Appell equations of holonomic mechanical systems under the infinitesimal transformations of groups is studied. The definition and the criterion of the form invariance of Appell equations are given. This form invariance can lead to a conserved quantity under certain conditions.
收稿日期:2000-08-30

基金资助

Project supported by the National Natural Science Foundation (Grant No.19972010) and the Doctoral Program Foundation of Institution of Higher Education of China

引用本文

[英文]
Mei Feng-xiang. FORM INVARIANCE OF APPELL EQUATIONS[J]. Chin. Phys. B, 2001, 10(3): 177-180.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网